# SDR SWAA2023051127991

- Difficulty date: April 15, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA 2023-247683<[01] REPLACED INTERCOSTAL LOC BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV. C.;[02] CORRECTED STEP 1. REPLACED INTERCOSTAL LOC BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV. C SEE INDIVIDUAL SIGNS OFF BELOW;[03] REPLACED INTERCOSTAL LOC BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV. C SEE INDIVIDUAL SIGNS OFF BELOW RII
